MathSciNet Relay Station
MathSciNet bibliographic data
MR381110 (52 #2007) 62F10
Sundberg, Rolf Maximum likelihood theory for incomplete data from an exponential family. Scand. J. Statist. 1 (1974), no. 2, 49–58.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement